Alert archive / Virginia / Flash Flood Warnings in 2021

Flash Flood Warning 73, NWS Baltimore/Washington

September 22, 2021Augusta County, Virginia

NWS Baltimore/Washington issued this flash flood warning at Sep 22, 2021, 6:13 PM EDT for Augusta County, Virginia. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 22, 2021, 6:13 PM EDT (22:13 UTC)
Expired
Sep 22, 2021, 9:03 PM EDT
In force
3 hr
Issued by
NWS Baltimore/Washington
Area
Storm-based polygon
Damage threat
Considerable
Flood severity
None

County Augusta County, VA

The radar

The Roanoke radar (KFCX), 144 km from the middle of the area, began a volume at 22:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Roanoke, VA (KRNK), launched 12:00Z, 10.2 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 12:00Z on 2021-09-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 266 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 12:00Z on 2021-09-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 97 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
266 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
555 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
97 m²/s²
0-3 km storm-relative helicity
119 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted.

060 
WGUS51 KLWX 222213
FFWLWX
VAC015-230115-
/O.NEW.KLWX.FF.W.0073.210922T2213Z-210923T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Baltimore MD/Washington DC
613 PM EDT Wed Sep 22 2021

The National Weather Service in Sterling Virginia has issued a

* Flash Flood Warning for...
  Southwestern Augusta County in western Virginia...

* Until 915 PM EDT.

* At 613 PM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 2 inches of rain 
  have fallen. The expected rainfall rate is 1 to 2 inches in 1 
  hour. Flash flooding is ongoing or expected to begin shortly.

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Radar.

  IMPACT...Life threatening flash flooding of creeks and streams,
           urban areas, highways, streets and underpasses.

* Some locations that will experience flash flooding include...
  Craigsville...                     Augusta Springs...
  Middlebrook...                     Summerdean...
  Buffalo Gap...                     Christian...

This includes the following Flood Prone Roads:
Route 42 between Craigsville and Augusta Springs...
Augusta Springs Rd along Little Calfpasture River...


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

In hilly terrain there are hundreds of low water crossings which are 
potentially dangerous in heavy rain. Do not attempt to cross flooded 
roads. Find an alternate route.

&&

LAT...LON 3809 7949 3812 7944 3818 7939 3822 7935
      3824 7927 3819 7920 3814 7922 3808 7925
      3805 7927 3801 7931 3799 7932 3800 7934
      3803 7939 3804 7940 3807 7946 3808 7947
      3809 7948

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL...1-2 INCHES IN 1 HOUR

$$

KLW
1 follow-up statement
682 
WGUS71 KLWX 230103
FFSLWX

Flash Flood Statement
National Weather Service Baltimore MD/Washington DC
903 PM EDT Wed Sep 22 2021

VAC015-230113-
/O.CAN.KLWX.FF.W.0073.000000T0000Z-210923T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Augusta VA-
903 PM EDT Wed Sep 22 2021

...FLASH FLOOD WARNING FOR SOUTHWESTERN AUGUSTA COUNTY HAS BEEN 
REPLACED WITH A FLOOD WARNING...

LAT...LON 3809 7949 3812 7944 3818 7939 3822 7935
      3824 7927 3819 7920 3814 7922 3808 7925
      3805 7927 3801 7931 3799 7932 3800 7934
      3803 7939 3804 7940 3807 7946 3808 7947
      3809 7948

$$

KLW

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Baltimore/Washington wrote its last area forecast discussion before this flash flood warning went out at Sep 22, 2:45 PM EDT, 3 hours 28 minutes earlier.

Area forecast discussion, Sep 22, 2:45 PM EDT, 3 hours 28 minutes before
Area Forecast Discussion
National Weather Service Baltimore MD/Washington DC
245 PM EDT Wed Sep 22 2021

.SYNOPSIS...
A strong cold front associated with an area of low pressure over
the Ohio Valley will continue to shift eastward today into
tomorrow resulting in periods of heavy rainfall, gusty showers,
and embedded thunderstorms. The front will move through the
region Thursday as high pressure returns Friday into the
weekend.

&&

.NEAR TERM /THROUGH THURSDAY/...
Not much change from this morning's update. Current radar
imagery continues to indicate scattered showers across much of
the CWA. Latest analysis continues to show a deepening upper
level trough over the Ohio Valley as high pressure resides off
the New England coastline. With the core of the surface low
currently exiting eastern Ohio, the associated cold front sits
just to our west currently moving through central West
Virginia. Meanwhile, a plume of moisture advection continues to
move northward ahead of the front which is what's causing the
current showers. Latest SPC mesoanalysis continues to depict
PWAT values close to 2". However CAPE values have increased
given the breaks of sunshine this afternoon, now ranging between
1500-2000 J/Kg across the region. With most of the forcing
associated with the system residing to our west, seems fair to
say that these intermittent showers persist for the remainder of
the morning hours and throughout, at least, the first half of
the afternoon. However noting that some scattered thunderstorms
are developing over our southern border given the uptick in
CAPE.

Activity continues to uptick late this afternoon into the
overnight hours especially for areas mainly west of US-15 as the
front slowly approaches our westernmost areas. Given the
abundant of moisture currently overhead and the sharp
temperature and moisture gradient behind the front, expect
showers to become heavier and more frequent in nature. While
CAPE wanes some this evening, expecting CAPE values to still
remain elevated in nature given the increase in moisture
convergence. Therefore, expect a significant upslope component
into the Blue Ridge Mountains with training convection due to
strong unidirectional flow.

In regards to hazards, a Flash Flood Watch remains in affect for
areas west of US-15 through tonight. No major changes to the
forecasted precip amounts, with amounts ranging between 3-5
inches with isolated higher amounts of 6-8 inches across the
ridgetops of the Blue Ridge Mountains. With elevated CAPE values
along with an increase in low level wind shear, risk for severe
thunderstorms persists albeit the hydro threat is the main
concern. Given the increase in the low level wind field, an
isolated tornado also cannot be ruled out.

As the front progresses eastward during the overnight hours into
early Thursday morning, so will the convective activity.
Thursday early to mid morning could be quite interesting in
terms of hazards. With a surface CAPE values approaching 500 to
around 1000 J/Kg and low level helicity values around 100-200,
could see a QLCS-like convective line developing with damaging
wind gusts being the primary threat. However the possibility of
a few embedded tornadoes still remains on the table as well.
Given FFG is round 1-2 inches over the Baltimore and DC metro
areas, expanded the Flash Flood Watch for the potential of
training convection during the early morning hours Thursday as a
result of the already saturated conditions and high PWAT values
which could easily cause instances of flash flooding.

&&

.SHORT TERM /THURSDAY NIGHT THROUGH FRIDAY NIGHT/...
The front is expected to clear the region by Thursday afternoon
as high pressure begins to build back into the region for Friday
and into the weekend. In its wake, much cooler temperatures are
expected overnight, with lows dipping into the upper 40s to mid
50s (with lower values closer to 40 out west).

Dry and seasonably cool on Friday with highs in the low to mid
70s as high pressure builds towards the region. This will
continue into Friday night as well, with temps even a touch
cooler than Thursday night.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
An amplified but fairly progressive pattern still looks to dominate
this weekend through the first half of next week. Surface high
pressure will be situated southwest of the area Saturday, which
should provide dry weather much of the day along with slightly below
normal temperatures. A potent shortwave trough and accompanying
moisture-starved surface front will approach Saturday evening, then
cross Saturday night. Shower chances look to remain confined to near
and west of the Allegheny Front.

Surface high pressure will expand across the area Sunday and Monday.
Dry weather is expected with seasonable temperatures, with Monday
slightly warmer due to return flow.

Model solutions diverge by Tuesday in handling the timing and
amplitude of the next shortwave trough, though trends have been more
amplified which raises the chance for showers or even
thunderstorms.

&&

.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
Continued scattered showers expected across the terminals
throughout much of the day today. While current radar shows
generally light reflectivity during this time, VFR VSBYs are
present across much of the area except for CHO which has
developed fog after a round of heavier showers earlier this
morning. CIGs will continue to teeter between MVFR and IFR
during this time, especially in instances of heavier showers.
Winds will remain southerly as wind gusts uptick this afternoon
into tonight. Wind gusts are expected to range between 20-30
kts.

Heavier showers and embedded thunderstorms expected across CHO
and MRB late this afternoon through the overnight hours as the
cold front slowly moves eastward, to where IFR conditions and
perhaps periods if LIFR are expected. This line of heavier
showers and thunderstorms is expected to quickly move eastward
during the pre-dawn hours tomorrow, impacting IAD and DCA by
daybreak, before reaching BWI and MTN shortly thereafter. Winds
will then shift from the south to north by mid morning as the
front pushes through the area.

VFR conditions return for Thursday afternoon night through
Friday as high pressure builds towards the area. VFR conditions
expected this weekend. Weak frontal passage will likely result
in a wind shift from south to west Saturday night.

&&

.MARINE...
Strengthening SSE winds continue this afternoon into this
evening. Gale Warnings continue early afternoon Thursday for the
lower Tidal Potomac and the Chesapeake Bay. A Small Craft
Advisory remains in effect for the upper and middle Tidal
Potomac. As a strong cold front continues to track eastward,
gusty showers and thunderstorms are likely where the issuance of
SMWs may be required, and even the potential for an isolated
waterspout.

Northerly winds are expected to develop after the front moves
through the region by Thursday afternoon and persist into
Friday. Additional SCA may be required Friday.

SCA gusts possible in S channeling ahead of a front Sat PM before
becoming NW with SCA gusts possible thru Sun.

&&

.TIDES/COASTAL FLOODING...
Anomalies have been steadily increasing over the last several hours.
Widespread minor tidal flooding is likely for the next couple tide
cycles as a result, with moderate flooding anticipated at Annapolis.

Uncertainty remains as to when and how quickly water levels drop
behind a frontal passage later Thursday.

&&

.LWX WATCHES/WARNINGS/ADVISORIES...
DC...Coastal Flood Advisory until noon EDT Thursday for DCZ001.
MD...Flash Flood Watch through Thursday morning for MDZ001-003-004-
     501-502.
     Coastal Flood Warning until noon EDT Thursday for MDZ014.
     Coastal Flood Advisory until 7 PM EDT this evening for MDZ016.
     Coastal Flood Advisory until 6 AM EDT Thursday for MDZ017.
     Coastal Flood Advisory from 5 PM this afternoon to noon EDT
     Thursday for MDZ011.
VA...Flash Flood Watch through Thursday morning for VAZ025>031-
     036>040-501-503>505-507-508.
     Coastal Flood Advisory until 7 PM EDT this evening for VAZ057.
     Coastal Flood Advisory until noon EDT Thursday for VAZ054.
WV...Flash Flood Watch through Thursday morning for WVZ050>053-055-
     501>506.
MARINE...Small Craft Advisory from noon to 6 PM EDT Thursday for
     ANZ530>534-537>543.
     Gale Warning until noon EDT Thursday for ANZ530>534-537>543.
     Small Craft Advisory until 6 PM EDT Thursday for ANZ535-536.

&&

SYNOPSIS...SOUZA
NEAR TERM...SOUZA
SHORT TERM...SOUZA
LONG TERM...DHOF
AVIATION...SOUZA/DHOF
MARINE...SOUZA/DHOF
TIDES/COASTAL FLOODING...DHOF
Hazardous weather outlook, Sep 22, 2:17 PM EDT, 3 hours 56 minutes before
Hazardous Weather Outlook
National Weather Service Baltimore MD/Washington DC
217 PM EDT Wed Sep 22 2021

ANZ530>543-DCZ001-MDZ008-011-013-014-016>018-504-506-508-
VAZ052>057-231830-
Chesapeake Bay north of Pooles Island MD-
Chesapeake Bay from Pooles Island to Sandy Point MD-
Chesapeake Bay from Sandy Point to North Beach MD-
Chesapeake Bay from North Beach to Drum Point MD-
Chesapeake Bay from Drum Point MD to Smith Point VA-
Tidal Potomac from Key Bridge to Indian Head MD-
Tidal Potomac from Indian Head to Cobb Island MD-
Tidal Potomac from Cobb Island MD to Smith Point VA-
Patapsco River including Baltimore Harbor-
Chester River to Queenstown MD-Eastern Bay-
Choptank River to Cambridge MD and the Little Choptank River-
Patuxent River to Broomes Island MD-
Tangier Sound and the inland waters surrounding Bloodsworth
Island-District of Columbia-Cecil-Southern Baltimore-
Prince Georges-Anne Arundel-Charles-St. Marys-Calvert-
Central and Southeast Montgomery-Central and Southeast Howard-
Southeast Harford-Prince William/Manassas/Manassas Park-Fairfax-
Arlington/Falls Church/Alexandria-Stafford-Spotsylvania-
King George-
217 PM EDT Wed Sep 22 2021

This Hazardous Weather Outlook is for the Maryland portion of the
Chesapeake Bay, Tidal Potomac River, and I-95 corridor through
central Maryland, northern Virginia, and District of Columbia.

.DAY ONE...This Afternoon and Tonight

A few instances of damaging wind gusts or an isolated tornado are
possible with showers and isolated thunderstorms.

A Coastal Flood Warning goes into effect for Anne Arundel County
at 3 PM.

A Gale Warning is in effect for the lower tidal Potomac River and
the Chesapeake Bay and adjoining estuaries north of Smith Point
Virginia.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

A Flash Flood Watch is in effect for portions of the DC and
Baltimore metro areas through Thursday afternoon.

A Coastal Flood Warning remains in effect for Anne Arundel County
through Thursday morning.

Severe thunderstorms are possible Thursday. The main threats are
damaging wind gusts or an isolated tornado, though a few instances
of flooding can't be ruled out.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed through Thursday.

MDZ003>006-503-505-507-VAZ025>031-036>040-050-051-501-502-505>508-
WVZ050>053-055-231830-
Washington-Frederick MD-Carroll-Northern Baltimore-
Northwest Montgomery-Northwest Howard-Northwest Harford-Augusta-
Rockingham-Shenandoah-Frederick VA-Page-Warren-Clarke-Nelson-
Albemarle-Greene-Madison-Rappahannock-Orange-Culpeper-
Northern Fauquier-Southern Fauquier-Western Loudoun-
Eastern Loudoun-Northern Virginia Blue Ridge-
Central Virginia Blue Ridge-Hampshire-Morgan-Berkeley-Jefferson-
Hardy-
217 PM EDT Wed Sep 22 2021

This Hazardous Weather Outlook is for portions of eastern West
Virginia, northern and central Virginia, and central and western
Maryland.

.DAY ONE...This Afternoon and Tonight

A Flash Flood Watch is in effect for portions of the area along
and west of US Route 15 through tonight.

Severe thunderstorms are possible. The main threats are damaging
wind gusts or an isolated tornado.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Severe thunderstorms are possible Thursday east of the Blue Ridge
and Catoctin Mountains. The main threats are damaging wind gusts
or an isolated tornado.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed through Thursday.

MDZ001-501-502-VAZ503-504-WVZ501>506-231830-
Garrett-Extreme Western Allegany-Central and Eastern Allegany-
Western Highland-Eastern Highland-Western Grant-Eastern Grant-
Western Mineral-Eastern Mineral-Western Pendleton-
Eastern Pendleton-
217 PM EDT Wed Sep 22 2021

This Hazardous Weather Outlook is for the Allegheny Front
counties in western Maryland, eastern West Virginia, and Highland
County Virginia.

.DAY ONE...This Afternoon and Tonight

A Flash Flood Watch is in effect through tonight.

A River Flood Watch is in effect for the South Branch Potomac
River at Franklin West Virginia.

Severe thunderstorms are possible. The main threats are damaging
wind gusts or an isolated tornado.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed through tonight.

In the hours before

Local storm report, Sep 22, 4:20 PM EDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
420 PM EDT WED SEP 22 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0321 PM     TSTM WND DMG     1 NNW MONTGOMERY VILLAG 39.20N  77.20W
09/22/2021                   MONTGOMERY         MD   EMERGENCY MNGR

            TREE DOWN ON A VEHICLE ON THE 9000 BLOCK OF BRINK ROAD

&&

EVENT NUMBER LWX2105917

ADM
Local storm report, Sep 22, 4:31 PM EDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
431 PM EDT WED SEP 22 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0418 PM     MARINE TSTM WIND 5 S SWAN POINT          38.23N  76.95W
09/22/2021  M44 MPH          ANZ536             VA   BUOY

0421 PM     MARINE TSTM WIND 2 E DAHLGREN            38.33N  77.02W
09/22/2021  M48 MPH          ANZ536             VA   BUOY

0428 PM     MARINE TSTM WIND 3 ENE DAHLGREN          38.34N  76.99W
09/22/2021  M49 MPH          ANZ536             VA   BUOY

&&

EVENT NUMBER LWX2105918
EVENT NUMBER LWX2105919
EVENT NUMBER LWX2105920

SMZ
Local storm report, Sep 22, 4:38 PM EDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
438 PM EDT WED SEP 22 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0318 PM     TSTM WND DMG     GEORGETOWN              38.92N  77.08W
09/22/2021                   DISTRICT OF COLUMB DC   BROADCAST MEDIA

            LARGE TREE BRANCHES DOWN ON THE 4000 BLOCK OF CALVERT
            ST. NW

&&

EVENT NUMBER LWX2105921

ADM
Local storm report, Sep 22, 5:09 PM EDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
509 PM EDT WED SEP 22 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0424 PM     TSTM WND DMG     BERTHAVILLE             38.33N  77.13W
09/22/2021                   KING GEORGE        VA   EMERGENCY MNGR

            TREE DOWN NEAR THE INTERSECTION OF VA-206 AND CANARY
            LANE, BLOCKING ALL LANES OF TRAVEL

&&

EVENT NUMBER LWX2105922

ADM
Local storm report, Sep 22, 5:30 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
530 PM EDT WED SEP 22 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0443 PM     MARINE TSTM WIND 1 NE SWAN POINT         38.31N  76.93W
09/22/2021  M46 MPH          CHARLES            MD   BUOY

&&

EVENT NUMBER LWX2105923

SMZ
Local storm report, Sep 22, 5:47 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
547 PM EDT WED SEP 22 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0321 PM     TSTM WND DMG     ADAMS MORGAN            38.92N  77.05W
09/22/2021                   DISTRICT OF COLUMB DC   BROADCAST MEDIA

            TREE DOWN NEAR THE INTERSECTION OF ROCK CREEK AND
            POTOMAC PARKWAY NW

&&

EVENT NUMBER LWX2105924

ADM

The office that day

Everything else NWS Baltimore/Washington issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 22, 3:14 AM EDTCoastal Flood AdvisoryLWXArlington, King George, City of Alexandria, City of Falls Church46 hr
Sep 22, 11:04 AM EDTSmall Craft AdvisoryLWX25 hr
Sep 22, 2:49 PM EDTSpecial Marine WarningLWX41 min
Sep 22, 3:58 PM EDTSpecial Marine WarningLWX62 min
Sep 22, 4:22 PM EDTSevere Thunderstorm WarningLWXFairfax, King George, Prince William38 min
Sep 22, 4:25 PM EDTSpecial Marine WarningLWX95 min
Sep 22, 5:00 PM EDTSpecial Marine WarningLWX45 min

Nearby

Flash Flood Warnings in Virginia, 2021Every flash flood warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.